Article citationsMore>>

P. V. Subba Rao and R. K. Sharma, “Effect of Oblateness on the Non-Linear Stability of L4 in the Restricted ThreeBody Problem,” Celestial Mechanics and Dynamical Astronomy, Vol. 65, No. 3, 1997, pp. 291-312.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.